# SDR AMTA200700588

- Difficulty date: November 8, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31558
- Part serial: 2767
- Condition: Unserviceable
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT 130 KTS, HEARD A POPPING NOISE AND AIRCRAFT STARTED PULLING TO THE RT, REJECTED TAKEOFF.  FOUND NR 3 MLG TIRE TREAD SEPARATED.  REMOVED AND REPLACED NR 3 MLG WHEEL ASSY IAW 32-45-11-4 AMM, NO DEFECTS NOTED.  (K)
